MAUDE Adverse Event Report: MEDTRONIC, INC. ATTAIN SELECT; CATHETER, PERCUTANEOUS

MEDTRONIC, INC. ATTAIN SELECT; CATHETER, PERCUTANEOUS
Model Number 6238TEL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during an implant procedure during coronary sinus (cs) cannulation, the patient experienced a dissection of the cs.The patient was a participant in the (b)(6) study.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN SELECT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7094353
Report Number2182208-2017-02124
Device Sequence Number16509223
Product Code DQY
UDI-Device Identifier00885074058702
UDI-Public00885074058702
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2019
Device Model Number6238TEL
Device Catalogue Number6238TEL
Device Lot Number00125071
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient Weight64